# SDR SIMA20181215006

- Difficulty date: December 15, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,442 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT FLOOR CENTER SILL CORRODED. C/A-REPAIRED SERVICE DOOR CUTOUT LOWER CENTER SILL IAW SRM 51-40-02, AND 51-20-03.
